Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

my derm gave me tazorac to use nightly along with minocycline. she said only to use taz and just mosturizer in the mornings. besides my skin being extremely oily from not using bp at all, my face is breaking out bad. i dont see how this is going to work. im thinking about stopping this taz before it gives my face more horrible scarring.

would it make sense to go back to Dans Regimine and just add the taz at night? this is annoying me. derms always say you must be patient with treatments, but it doesnt feel like scars i will get from this patience are worth it.

Share this post


Link to post
Share on other sites

Maybe talk to your derm about it? I wouldn't do it without talking to your derm. They may be being conservative to spare you the heightened irritation of using both.

I do Duac (5% bp, 1% clindamycin) morning and afternoon and Tazorac at night, which is somewhat close to Dan's regimen with prescription bp (clindamycin boosts bp's effects and vice versa) and Tazorac. I know other people combine some preparation of bp with Tazorac or some other retinoid, too, so it's not such an outlandish idea.

Your derm might put you on prescription bp, not the OTC stuff, though.

And my NP didn't tell me this, but I learned it on this site: You can't layer a bp product with Tazorac at the same time. It inactivates the Tazorac.

Like you said, patience is your other option.

Edit:

And UV light degrades Tazorac, so you're not getting your full dose if you wear it outside during the day. Thus, night is the preferable time to wear it.

Share this post


Link to post
Share on other sites

hey tazorac will cause a lot of drying and can be a pain..

it took me 2 years for it to completely work.

but now my face is better than ever.

i know that i wouldnt want to wait another 2 years for clear skin though...

but tazorac is really strong and can be a big help

its up to you whether you want to stick with it.

i would definitely talk to your derm though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×